# SDR SWIA2020081151736

- Difficulty date: July 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 461 INTERCOSTAL INBOARD SUPPORT CLIP IS CRACKED AT LBL9.    REMOVED CRACKED I/B INTERCOSTAL SUPPORT CLIP AND INSTALLED NEW SERVICEABLE SUPPORT CLIP IAW SRM.
